# SDR PLGA327951

- Difficulty date: March 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805BE
- Make and model: Beech 1900
- Aircraft serial: UB38
- System (JASC): 6120 · Propeller Controlling System
- Part: Cable Lockplate
- Part number: 9994000115
- Condition: Loose
- Location: Pedestal
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF FCD 76-7 THE RIVETS SECURING THE PROPELLER CONTROL CABLE LOCKPLATE TO THE AIRFRAME STRUCTURE WERE FOUND TO BE LOOSE.  THIS RESULTED IN THE LOCKPLATE TO FLEX SIGNIFICANTLY AND NOT PROPERLY SECURE THE PROPELLER CONTROL CABLES WHEN THE PROPELLER CONTROL LEVERS WERE MOVED TO THE FEATHER POSITION.  THE RIVETS WERE REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.  (W)
